# SDR SWAA2016110409344

- Difficulty date: November 1, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 61,577 hours, 35,977 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED UPPER TRAILING EDGE PANEL CENTER SUPPORT RIB CRACKED.    R & R THE RIB IAW AMM.
